# SDR C2XA04IA031

- Difficulty date: March 8, 2004
- Submitted: March 15, 2004
- Operation: Air carrier
- Aircraft: N12519
- Make and model: Emb EMB-135LR
- Aircraft serial: 145366
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287577505
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE EMERGENCY LIGHT BY THE MAIN CABIN DOOR WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT, OPERATIONALLY CHECKED THE LIGHT, AND CLEARED THE DISCREPANCY.
